# SDR CA141020010

- Difficulty date: October 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 510
- Aircraft time: 639 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 5MR53525
- Condition: Failed
- Location: A/C System
- Part time: 279 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIR CONDITIONING SYSTEM DRIVE BELT FAILED AT ONLY 279.2 HRS TTAF.
